# SDR ASAA2016010914701

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 34,758 hours, 10,374 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ANNUNCIATION.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. FMCS RESTORED NORMAL.
